# SDR SWAA2022030967966

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM UPPER TEE CHORD SURFACE LBL 43 / BLENDED CORROSION ON BS 986 FLOOR BEAM UPPER CHORDE AT LBL 43; 1.7' X 1' X .030' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 REPAIRED PER EA 1-53-8241 REV 3
